MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH
Model Number 100042-06
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 12/16/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial cp-(b)(4): on (b)(6) 2016, patient underwent bilateral revision mastopexy with auto-augmentation using an 'other' incision : areola, wise pattern superior pedicle.2 pieces of galashape (galaflex 3d) were used.Concomitant procedures were liposuction, mastopexy, auto-augmentation.On (b)(6) 2016, bilateral breast seroma was reported.Sae.Patient had procedures of aspiration of seroma beginning (b)(6) 2016.Serosanguinous drainage evacuated from both breasts on several dates.Resolved without sequelae on (b)(6) 2017.Review by medical affairs identifies the reported seroma is likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications of seroma.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Seroma is a known inherent risk of the surgery/use of the device and included as a possible complication in the adverse reaction section of the ifu.Not returned - remains implanted.

Brand Name
GALAFLEX
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14654250
Report Number1213643-2022-00410
Device Sequence Number17420558
Product Code OOD
UDI-Device Identifier00810054980315
UDI-Public(01)00810054980315
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100042-06
Device Catalogue NumberSH3D06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight74 KG